# SDR AALA201801089042

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 52,416 hours, 30,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR WILL NOT ARM. MAINTENANCE LUBED L2 DOOR LOCKING MECHANISM AND SLIDE BAR AND PERFORMED SATISFACTORY TEST PER AMM 52-13-21.
